# SDR ABXA20140805274

- Difficulty date: August 5, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T50066
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL ATTACH STRINGER AT STATION 1504 LBL 32 CRACKED AT NUTPLATE HOLE.  CUT OUT & REMOVED CRACKED AREA ON FLOOR PANEL SUPPORT STRINGER & INSTALLED REPAIR IAW SRM 51-70-11 FIG 1.  FABRICATED REPAIR FROM 7075T6 063.  SDR INFO CRACKED 1/4 INCHES, PN 146T5006-6, PART NAME STRINGER, SN NSN, FS & BS LOC STATION 1054, STRINGER & WS LOC LBL 32.  ACFT WAS GNDED.
